# SDR UALA2011030301039

- Difficulty date: March 2, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,652 hours, 8,726 cycles
- Engine: Pwa PW4077
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Condition: Leaking
- Location: Apu Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK LEFT INBD AREA NEAR FUEL PUMP BAY AREA. APU DC FUEL PUMP ONLY LEAKING AT PRESS SWITCH WHEN PUMP IS RUNNING. WHEN PUMP IS OFF AND DURING FUELING VERIFIED NO LEAKS OUT OF PUMP.
